It's been 2 1/2 weeks since stopping it and I'm still having loose stool, not really diarreha but it's still not normal. I just started taking probiotics to replace good bacteria a week ago. HELP!
Anyone that took Clindamycin still getting loose stool weeks after stopping it?
Question posted by Chrissy2009 on 6 Dec 2012
Last updated on 9 October 2019 by Dbbrown85
I am having this same issue for a week now after stopping clindamycin.. guess I am going to go to doctor tomorrow. I have nausea off and on too.
I have been off of clindamycin for 9 days now. I am still getting one loose stool daily. I was on this drug for ten days at 300mg.
OHHHH boy... after taking cipro and falling apart i swear id never take another antibiotic..soooo i get a lump in my throat..go to E.R. tells me I have strep sooo I ..tell DOCTOR in no way am I taking cipro ..or levaquin... sooo he gives me CLINDAMYCIN..I took for 2 days and started having pains and a lookse stool..so i panicked and stopped... and now 8 days later I still have a loose stool..SIGH
I'm taking refrigerated Florajen but didn't start till after I quit taking it, nobody told me too! I'm also thinking there may be yeast. I'm going 4 times a day but mainly in the morning.
What's all your experiences? How long will this last? My doc said to see a gastroenterologist. I think I just need time.
Get some Culturelle, better if you get the refrigerated one. Every time I go on antibiotics, my doctor prescribes Culturelle to take with it twice a day, and take ten days worth. You lose valuable bacteria every time you take an antibiotic, and that causes loose stools.
Feel better soon!
Thank you ladies :) My doc said my stool was too formed to test for c diff. I have been taking Florajen for a week but the loose stool may be from that too. I did have mucus in my stool ladt week but I haven't seen any this week so hope it's a good sign.
You could have c. diff if you still have diarrhea. A visit to the doc is needed.
Hi Chrissy2009. This is a common problem with taking antibiotics. They kill off the good bacteria in the gut. I would suggest you get the probioitc Florastor from you pharmacy. It will help with this problem You need to take it twice a day. You may buy it over the counter. This is the recommendation from my gastroenterologist. Best wishes to you..
- Clindamycin uses and safety info
- Clindamycin information for Healthcare Professionals (includes dosage details)
- Side effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.